Title: Contour Integration for the Improper Rational Functions
Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814
Article ID: MTJPAM-D-20-00039; Volume 3 / Issue 3 / Year 2021 (Special Issue), Pages 135-139
Document Type: Research Paper
Author(s): Qiu-Ming Luo a
aDepartment of Mathematics, Chongqing Normal University Chongqing Higher Education Mega Center, Huxi Campus Chongqing 401331, People’s Republic of China
Received: 5 November 2020, Accepted: 11 November 2020, Published: 25 April 2021.
Corresponding Author: Qiu-Ming Luo (Email address: email@example.com)
Full Text: PDF
In this paper, we give the intact results for the contour integral of the rational functions in series of the complete Bell polynomials. As applications, we show several interesting examples for the contour integral of the improper rational functions.
Keywords: Rational function, Improper rational functions, Contour integration, Complete Bell polynomialsReferences:
- E. T. Bell, Exponential polynomials, Ann. Math. 35, 258-277, 1934.
- E. Just and N. Schaumberger, Contour integration for rational functions, Am. Math. Monthly 71 (5), 546-567, 1964.
- J. Riordan, Combinatorial Identities, John Wiley & Sons, 1968.